Thanks ! I thought you were ignoring me !?
Happy New Year.
I hadn't been back to this forum until today. I'll be glad to copy the article to you.
Sorry about the delay,
My wife is having similar (but not as severe) side effects. She asked the Chemo nurse today and they said that this was quite a typical side effect of both Taxol and Oxaliplatin.
If it is becoming too severe then you should check with your oncologist.
How about sharing the article with me ? Thanks in advance !
I just sent you a private message containing an article called "Fingernail Disorders During Chemotherapy for Breasst Cancer." (It applies to toenails as well, since all nails can be affected that way by certain chemos.)
Hope it helps...
Hey there, girl.....I don't know. It sounds terrible. When I was getting chemo, I had an eruption of psoriasis and I lost my toenails and they aren't coming back....chemo ended 5 years ago. I hurt my toes all the time; but I know it would be much worse if it was my finger nails. I wish I could offer some help.
Maybe someone will come along and know something helpful. Have you spoken to your doc or your chemo team about this? That's a good place to start.
There has to be something out there that will help......don't give up....keep looking.
I am so sorry you are in pain. I hope you find help real soon.